# SDR CVGA20121108002

- Difficulty date: November 8, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N642AC
- Make and model: Beech 400A
- Aircraft serial: RK224
- Aircraft time: 5,241 hours, 4,211 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLAPS WILL NOT REMAIN RETRACTED.  FLAPS DROOP (HANG) DOWN AT FL220 & .65 MACH OR 320 KTS INDICATED.  FLAP BUZZ IS LOUD AND VIBRATES FUSELAGE UNTIL AIRPLANE IS BELOW 200 KTS INDICATED & 10 DEGREES OF FLAPS SELECTED.
